American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Albert Ruiz and Antonio Viruel. Cohomological uniqueness, Massey products and the modular isomorphism problem for $2$-groups of maximal nilpotency class. Trans. Amer. Math. Soc. 365 (2013) 3729-3751.
Abstract, references, and article information   
View Article: PDF

[2] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information   
View Article: PDF

[3] M. Tezuka and N. Yagita. The image of the map from group cohomology to Galois cohomology. Trans. Amer. Math. Soc. 363 (2011) 4475-4503. MR 2792997.
Abstract, references, and article information   
View Article: PDF

[4] Bob Oliver. Extensions of linking systems and fusion systems. Trans. Amer. Math. Soc. 362 (2010) 5483-5500. MR 2657688.
Abstract, references, and article information   
View Article: PDF

[5] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF

[6] Masaki Kameko and Nobuaki Yagita. The Brown-Peterson cohomology of the classifying spaces of the projective unitary groups $PU(p)$ and exceptional Lie groups. Trans. Amer. Math. Soc. 360 (2008) 2265-2284. MR 2373313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Broto, N. Castellana, J. Grodal, R. Levi and B. Oliver. Extensions of $p$-local finite groups. Trans. Amer. Math. Soc. 359 (2007) 3791-3858. MR 2302515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Antonio Díaz, Albert Ruiz and Antonio Viruel. All $p$-local finite groups of rank two for odd prime $p$. Trans. Amer. Math. Soc. 359 (2007) 1725-1764. MR 2272147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Natàlia Castellana, Juan A. Crespo and Jérôme Scherer. Postnikov pieces and $B\mathbb{Z}/p$-homotopy theory. Trans. Amer. Math. Soc. 359 (2007) 1099-1113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Natàlia Castellana. On the $p$-compact groups corresponding to the $p$-adic reflection groups $G(q,r,n)$. Trans. Amer. Math. Soc. 358 (2006) 2799-2819. MR 2216246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ales Vavpetic and Antonio Viruel. On the mod $p$ cohomology of $BPU(p)$. Trans. Amer. Math. Soc. 357 (2005) 4517-4532. MR 2156719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nobuaki Yagita. Examples for the mod $p$ motivic cohomology of classifying spaces. Trans. Amer. Math. Soc. 355 (2003) 4427-4450. MR 1990757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Scott Jeremy Baldridge. Seiberg-Witten invariants, orbifolds, and circle actions. Trans. Amer. Math. Soc. 355 (2003) 1669-1697. MR 1946410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Feldman and Alexander Wilce. Degenerate fibres in the Stone-Cech compactification of the universal bundle of a finite group. Trans. Amer. Math. Soc. 354 (2002) 3757-3769. MR 1911520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Laura Scull. Rational $S^1$-equivariant homotopy theory. Trans. Amer. Math. Soc. 354 (2002) 1-45. MR 1859023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carles Broto and Jesper M. Møller. Embeddings of $\mathrm{DI}_2$ in $\mathrm{F}_4$. Trans. Amer. Math. Soc. 353 (2001) 4461-4479. MR 1851179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Björn Schuster and Nobuaki Yagita. Transfers of Chern classes in BP-cohomology and Chow rings. Trans. Amer. Math. Soc. 353 (2001) 1039-1054. MR 1804412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexei Strounine. Homology decompositions for classifying spaces of compact Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2643-2657. MR 1637102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. M. Møller and D. Notbohm. Connected finite loop spaces with maximal tori. Trans. Amer. Math. Soc. 350 (1998) 3483-3504. MR 1487627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carlos Broto and Ran Levi. On The Homotopy Type of $BG$ for Certain Finite 2-Groups $G$. Trans. Amer. Math. Soc. 349 (1997) 1487-1502. MR 1370636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dilip Bayen and Robert R. Bruner. Real connective K-theory and the quaternion group. Trans. Amer. Math. Soc. 348 (1996) 2201-2216. MR 1329527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. G. Dwyer and C. W. Wilkerson. Diagrams up to cohomology . Trans. Amer. Math. Soc. 348 (1996) 1863-1883. MR 1340172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Norihiko Minami. The relative Burnside module and the stable maps between classifying spaces of compact Lie groups . Trans. Amer. Math. Soc. 347 (1995) 461-498. MR 1290726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kenshi Ishiguro and Dietrich Notbohm. Fibrations of classifying spaces . Trans. Amer. Math. Soc. 343 (1994) 391-415. MR 1231336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kenshi Ishiguro. Rigidity of $p$-completed classifying spaces of alternating groups and classical groups over a finite field . Trans. Amer. Math. Soc. 329 (1992) 697-713. MR 1096261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Steven R. Costenoble and Stefan Waner. Fixed set systems of equivariant infinite loop spaces . Trans. Amer. Math. Soc. 326 (1991) 485-505. MR 1012523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. B. Hughes, L. R. Taylor and E. B. Williams. Bundle theories for topological manifolds . Trans. Amer. Math. Soc. 319 (1990) 1-65. MR 1010410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2